MathSciNet Relay Station
MathSciNet bibliographic data
MR2221130 60F17 (60K37 82B44)
Sznitman, Alain-Sol; Zeitouni, Ofer An invariance principle for isotropic diffusions in random environment. Invent. Math. 164 (2006), no. 3, 455–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement